# SDR ASAA1058518

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,857 hours, 4,813 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL.  CONFIRMED.  BITE CHECK OF NR 2 CTRLR SHOWS FLT DECK TRIM VALVE FAULT LAST FLT.  RESET FAULT.  BITE TEST NR 1 AND NR 2 CTRLR'S GOOD.  FAULT DID NOT RETURN.  INTERMITTENT FAULT.  FUNCT CHECK FLT DECK TRIM VALVE GOOD.  GND VERIFICATION GOOD.
